Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 98, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 29, 2014, 3:11 PM EST for Madison County, Florida. It took effect at Dec 30, 2014, 7:00 PM EST. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2014, 3:11 PM EST (20:11 UTC)
- In effect from
- Dec 30, 2014, 7:00 PM EST
- Expired
- Jan 2, 2015, 1:00 PM EST
- In force
- 66 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Madison County, FL
The radar
The Moody AFB radar (KVAX), 49 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Withlacoochee River near Pinetta - CR 150 (in NAVD88) (PINF1). The gauge peaked at 32.34 ft at Dec 31, 2014, 6:00 PM EST.
- Action stage
- 59 ft
- Minor stage
- 73 ft
- Moderate stage
- 79 ft
- Major stage
- 83 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
386 WGUS42 KTAE 292011 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EST MON DEC 29 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC079-302011- /O.NEW.KTAE.FL.W.0098.141231T1030Z-150102T1800Z/ /PINF1.1.ER.141231T1030Z.150101T0600Z.150102T1200Z.NO/ 311 PM EST MON DEC 29 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * FROM LATE TUESDAY NIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM MONDAY THE STAGE WAS 73.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 79.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 80 FEET BY THURSDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
4 follow-up statements
569 WGUS82 KTAE 300231 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 931 PM EST MON DEC 29 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-310231- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 931 PM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM MONDAY THE STAGE WAS 26.9 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 27.0 FEET...BEAVER RUN ROAD, SPAIN FERRY ROAD, AND OLD QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-310230- /O.EXT.KTAE.FL.W.0098.141231T0300Z-150102T1359Z/ /PINF1.1.ER.141231T0300Z.141231T1800Z.150102T0759Z.NO/ 931 PM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * FROM TUESDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM MONDAY THE STAGE WAS 75.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 79.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 79.7 FEET BY WEDNESDAY EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
385 WGUS82 KTAE 301526 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1026 AM EST TUE DEC 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-311526- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 1026 AM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 25.9 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET AND MODERAGE FLOOD STAGE IS 25.0 FEET. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-311526- /O.EXT.KTAE.FL.W.0098.141231T0000Z-150102T1359Z/ /PINF1.1.ER.141231T0000Z.141231T1800Z.150102T0759Z.NO/ 1026 AM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * FROM THIS EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 77.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 79.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 79.9 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
977 WGUS82 KTAE 310128 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 828 PM EST TUE DEC 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLORIDA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-010128- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 828 PM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 25.0 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 27.0 FEET...BEAVER RUN ROAD, SPAIN FERRY ROAD, AND OLD QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-010128- /O.CON.KTAE.FL.W.0098.000000T0000Z-150102T1359Z/ /PINF1.1.ER.141231T0316Z.150101T0000Z.150102T0759Z.NO/ 828 PM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 78.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 79.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 79.9 FEET BY TOMORROW EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
621 WGUS82 KTAE 311446 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 946 AM EST WED DEC 31 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-011446- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 946 AM EST WED DEC 31 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 23.8 FEET. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 23.0 FEET...BOAT RAMP AT THE CLYATTVILLE NANKIN ROAD IS FLOODED. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-011446- /O.EXT.KTAE.FL.W.0098.000000T0000Z-150101T2100Z/ /PINF1.1.ER.141231T0536Z.150101T0000Z.150101T1500Z.NO/ 946 AM EST WED DEC 31 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 79.3 FEET. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 79.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 79.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 29, 10:29 AM EST, 4 hours 42 minutes earlier.
Area forecast discussion, Dec 29, 10:29 AM EST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1029 AM EST Mon Dec 29 2014
.Near Term [Rest of Today]...
A band of light to moderate rain, along and just behind a surface
cold front, continues to gradually advance east across the area
this morning. The low-level forcing associated with the front, in
addition to above normal low-level moisture (925-850mb mixing
ratios above the 90th percentile), are the primary mechanisms that
have sustained the band of rain. The area of rain should persist
through much of the day, diminishing over the eastern part of our
area later tonight. PoPs were nudged up earlier to 100% where
rain was occurring, as well as areas just to the east. Related
forecast adjustments were to decrease temperatures across much of
the area for the afternoon, and increase cloud cover. Overall, the
forecast remains largely the same though - cloudy with occasional
rain, and temperatures steady in the 60s in most areas. There may
be some upper 50s in the northwest part of our area this morning,
and some low-mid 70s in the eastern Big Bend in advance of the
front this afternoon.
Some dense fog was reported rolling in off the Gulf at Cedar Key
earlier this morning. Since satellite indicated that similar fog
may be occurring near the coastlines of Taylor and Dixie Counties,
a Dense Fog Advisory was issued until 16Z for those areas. This
will likely be allowed to expire. Fog may linger into the early
afternoon, but visibilities should improve slightly.
&&
.Marine...
A Dense Fog Advisory was issued for the nearshore legs along the
Taylor and Dixie County coastlines, based on the reasoning
outlined in the "near term" section of this discussion. It will
also likely be allowed to expire as scheduled at 16Z. The rest of
the previous discussion remains valid, and is included here:
Onshore flow gusting to around 20 knots at times will be possible
today ahead of a cold front. Behind the front, winds will subside
and remain relatively low through Tuesday when the breezy leading
edge of high pressure will build into the northeast Gulf
increasing ocean conditions to at least cautionary levels. A brief
dip back to below headline conditions is expected Wednesday night
through Thursday night before another approaching low pressure
system increases winds and seas once again on Friday.
&&
.Prev Discussion [422 AM EST]...
.Short Term [Tonight Through Wednesday]...
The short term period will feature a transition from a rather
amplified upper level pattern to a more zonal one locally. The
northern stream shortwave that has been responsible for a more
progressive frontal system over the past 24 hours or so will have
advected off the Northeast coast by this evening. As a result, the
rather large northern/southern stream jet will pull northeast out
of the region as well. This will remove all deep layer synoptic
forcing for ascent locally.
At the surface, the cold front associated with the aforementioned
system will be finishing up its trek across the Tri-State region
overnight. Dry air will already be overspreading the area aloft,
so all moisture and forcing should be confined to below 700mb.
Thus, although a well defined line of rain is expected along the
front, QPF amounts should be less than a half of an inch. Rain
should be confined to areas south and east of a line from
Apalachicola to Tifton overnight.
Meanwhile, the typical northerly low-level flow regime associated
with high pressure building in behind a front will be slightly
backed across the southern Appalachian Mountain chain. This will
be a result of the post frontal stratiform rain associated with
the aforementioned departing jet which will have generated some
weak troughing on the upwind side of the mountains. The resultant
westerly component will favor weak cyclogenesis on the lee side of
the mountains. This will do a few things locally: (1) It will slow
the progression of dry low-level air into the region on Tuesday
and (2) Tuesday night into Wednesday, it will advect in a slightly
warmer and moist airmass from the northeast as a wedge of high
pressure builds down the east coast to the north of the trough.
Although the driest surface air will not have advected in on
Tuesday, rain is not expected as all deep layer and surface
forcing will have been removed from the region. On Wednesday
however, while it is unlikely that we'll get any measurable rain,
it is not impossible to imagine a situation where some very light
rain or drizzle is generated along the trough axis as it drops
southwest into the Tri-State region. The primary symptom of this
trough will be to bring a rather solid deck of low clouds from
northeast to southwest through the region beginning on Tuesday
night and lasting through much of the day Wednesday.
As far as temperatures are concerned, with the delayed arrival of
dry air tonight, lows will likely only fall to around 50 degrees
in southeast Alabama. They'll be much warmer nearer to the front,
and will most likely remain in the low to middle 60s near Cross
City. On Tuesday, highs will warm to slightly above seasonable
levels under a zonal upper pattern, and with no low-level CAA.
Tuesday night will feature another sharp temperature gradient with
upper 30s possible across our extreme northwestern Alabama
counties where northwesterly flow on the leading edge of the
approaching trough will advect in some cooler and drier air.
Elsewhere however, temperatures will likely be between the mid 40s
to the northwest, and mid 50s to the southeast in the warmer region
of the surface trough. Highs on Wednesday will be tricky due to
the expected low clouds, expect afternoon temperatures to be
capped in the upper 50s across portions of our northern Alabama
and Georgia counties, and in the middle 60s across the southeast
Big Bend.
.Long Term [Wednesday Night Through Monday]...
Surface high pressure will build further into the Southeast on
Wednesday night, bringing in a much drier airmass and lows ranging
from the middle 30s across Alabama, to the middle 40s across the
southeast Big Bend of Florida. On Thursday, a large area of low
pressure will begin to move through the Four Corners region and
into the Southern Plains. This will back middle and upper level
flow to the southwest once again and introduce another period of
unsettled weather beginning on Friday and lasting through the
weekend, when another cold front will pass through the Southeast.
How quickly this front clears the region is still quite uncertain
at this time. Rain could linger across the southeast into early
next week. Due to the uncertain timing, pinpointing where the most
rain will fall is too difficult, though several rounds of rain
could result in 1 to 3 inches of accumulation wherever the
heaviest rain falls.
.Aviation...
[Through 06Z Tuesday]
With a very low overcast and gloomy conditions with this weak low
pressure system today and tonight, flying conditions are expected
to remain generally in the IFR/LIFR categories throughout much of
the fcst period. Where a few breaks in the BKN-OVC conditions do
appear, we could see a glimpse of MVFR or possibly even a small
window of IFR conditions if the breaks become large enough.
.Fire Weather...
No fire weather concerns are expected over the next several days as
afternoon relative humidities remain well above any Red Flag
concerns with most of the area ground across the Tri-State area
still well saturated.
.Hydrology...
At this time, only the Choctawhatchee, Ochlockonee, and
Withlacoochee rivers remain in flood. The most significant impacts
are being felt along the Ochlockonee and the Withlacoochee where
some locations remain in moderate flood stage. A period of dry
conditions through much of this week will allow rivers to either
begin, or continue falling to below flood stage. Later this week
into this weekend another several rounds of rain may bring QPF
amounts of 1 to 3 inches to area rivers, especially to the
northwest throughout basins in Alabama and the western Panhandle.
Detailed information pertaining to current river stages and
forecasts can be found at: http://water.weather.gov/ahps.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 69 59 68 50 62 / 90 40 0 10 10
Panama City 66 57 68 50 64 / 100 10 0 0 10
Dothan 64 51 64 42 56 / 90 10 0 0 10
Albany 64 53 66 45 59 / 100 30 0 10 10
Valdosta 70 57 68 50 62 / 90 70 10 10 10
Cross City 75 64 75 54 64 / 30 60 20 10 10
Apalachicola 70 59 69 52 64 / 80 40 0 0 10
&&
.TAE Watches/Warnings/Advisories...
FL...Dense Fog Advisory until 11 AM EST this morning for Coastal
Dixie-Coastal Taylor.
GA...None.
AL...None.
GM...Dense Fog Advisory until 11 AM EST this morning for Apalachee
Bay-Coastal waters from Suwannee River to Keaton Beach FL
out 20 NM.
&&
NEAR TERM...LAMERS
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...GOULD
MARINE...LAMERS/HARRIGAN
FIRE WEATHER...GOULD
HYDROLOGY...HARRIGANIn the hours before
Local storm report, Dec 29, 12:08 PM EST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1208 PM EST MON DEC 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM TSTM WND DMG 2 S VALDOSTA 30.82N 83.28W
12/29/2014 LOWNDES GA EMERGENCY MNGR
POSSIBLE TORNADO. EMERGENCY MANAGER REPORTS STRUCTURES
DAMAGED AT LANGDALE FOREST PRODUCTS WITH ONE BUILDING
COLLAPSED. RAILROAD CARS OVERTURNED. OTHER STRUCTURES IN
THE AREA HAVE ROOF DAMAGE.
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 7:40 AM EST | Dense Fog Advisory | TAE | Dixie, Taylor | 3 hr |
| Dec 29, 7:42 AM EST | Marine Dense Fog Advisory | TAE | 3 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.